| Model Number |
6250V-MPX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Perforation (2513); Pericardial Effusion (3271)
| Date of Event |
02/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, while attempting to deliver the left ventricular (lv) lead into the distal branch of the coronary sinus, the catheter caused a perforation.A small pericardial effusion was noted under ultrasound.No pericardiocentesis was required.The lv lead implant was abandoned.No further patient complications have been reported as a result of this event.